# SDR 2002UALA00224

- Difficulty date: February 4, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 37,830 hours, 13,961 cycles
- Engine: Pwa PW2037
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND APU DOOR HAS DAMAGE 38" FROM AFT END 3" FROM LOWER END RIVET IS PUSHING METAL AWAY FROM BUCKTAIL.  MAJOR REPAIR ACCOMPLISHED. FLUSH REPAIR INSTALLED.
